MathSciNet Relay Station
MathSciNet bibliographic data
MR684025 (84b:10063) 10H15
Korevaar, J. On Newman's quick way to the prime number theorem. Math. Intelligencer 4 (1982), no. 3, 108–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement